# SDR GAIA02136ST

- Difficulty date: October 24, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N936PG
- Make and model: Boeing 727225
- Aircraft serial: 22441
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, IT WAS DISCOVERED THAT THE LEFT WING FRONT SPAR AT FSS 106.8 VERTICAL STIFFENER IS CRACKED AT THE FORWARD END.  REPAIR ACCOMPLISHED IAW BOEING 727 SRM 57-30-4, FIGURE 7.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
